X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (104) 104
Book Review (5) 5
Conference Proceeding (4) 4
Magazine Article (4) 4
Book Chapter (2) 2
Newspaper Article (2) 2
Book / eBook (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (45) 45
mathematics, applied (39) 39
mathematics and statistics (36) 36
analysis (24) 24
clifford analysis (22) 22
30g35 (16) 16
mathematics, general (15) 15
mathematical analysis (13) 13
operators (12) 12
algebra (10) 10
complex variables (10) 10
decomposition (10) 10
polynomials (10) 10
fischer decomposition (9) 9
hermitean clifford analysis (9) 9
distributions (8) 8
operator theory (8) 8
applications of mathematics (7) 7
hilbert transform (7) 7
universities and colleges (7) 7
mathematics - classical analysis and odes (6) 6
physics (6) 6
46f10 (5) 5
architecture (5) 5
boundary value problems (5) 5
dirac operator (5) 5
eigenvalue problem (5) 5
hermitian clifford analysis (5) 5
mathematical methods in physics (5) 5
numerical analysis (5) 5
physics, general (5) 5
physics, mathematical (5) 5
spherical means (5) 5
theoretical, mathematical and computational physics (5) 5
cauchy (4) 4
computer science (4) 4
construction (4) 4
exactly solvable and integrable systems (4) 4
high energy physics (4) 4
lattice (4) 4
mathematics - complex variables (4) 4
nonlinear sciences (4) 4
orthogonal basis (4) 4
partial differential equations (4) 4
quaternionic hermitian clifford analysis (4) 4
theory (4) 4
15a66 (3) 3
65n30 (3) 3
algebra and number theory (3) 3
approximation (3) 3
approximations and expansions (3) 3
boundaries (3) 3
cauchy integral formula (3) 3
condensed matter (3) 3
conferences (3) 3
difference and functional equations (3) 3
differential geometry (3) 3
discrete clifford analysis (3) 3
euclidean geometry (3) 3
euclidean space (3) 3
finite element methods (3) 3
finite elements (3) 3
fractal surfaces (3) 3
harmonic analysis (3) 3
kernels (3) 3
nonlocal coupling condition (3) 3
ordinary differential equations (3) 3
quaternionic clifford analysis (3) 3
representations (3) 3
research (3) 3
spherical monogenics (3) 3
studies (3) 3
transforms (3) 3
31b10 (2) 2
32a26 (2) 2
35j20 (2) 2
65n25 (2) 2
algorithms (2) 2
astrophysics (2) 2
clifford (2) 2
clifford分析 (2) 2
computational mathematics and numerical analysis (2) 2
computer science, theory & methods (2) 2
conjugates (2) 2
continuous wavelet transform (2) 2
differential equations (2) 2
dirac equation (2) 2
eigenvalue problems (2) 2
euclidean-space (2) 2
finite element method (2) 2
fractal analysis (2) 2
fractals (2) 2
fueter polynomials (2) 2
functional analysis (2) 2
functions (2) 2
functions of a complex variable (2) 2
gel'fand-tsetlin basis (2) 2
gelfand-tsetlin bases (2) 2
general relativity and quantum cosmology (2) 2
geometry (2) 2
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 11/2016, Volume 39, Issue 16, pp. 4787 - 4796
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 01/2018, Volume 457, Issue 1, pp. 23 - 50
In [4] we studied the group invariance of the inner product of supervectors as introduced in the framework of Clifford analysis in superspace. The fundamental... 
Hermitian Clifford analysis | Superspace | Dirac operator | Group invariance | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Advances in applied Clifford algebras, ISSN 1661-4909, 2018, Volume 28, Issue 1, pp. 1 - 32
... 1, 2018 Advances in https://doi.org/10.1007/s00006-018-0824-4 Applied Clifford Algebras Hermitian Clifford Analysis on Superspace Hennie De Schepper, Al ´ Guzm... 
Mathematical Methods in Physics | Hemitian Clifford analysis | Theoretical, Mathematical and Computational Physics | Applications of Mathematics | Physics, general | Superspace | Radial algebra | Physics | MATHEMATICS, APPLIED | COMPLEX | PHYSICS, MATHEMATICAL | Analysis | Algebra | Numerical analysis
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 09/2014, Volume 417, Issue 1, pp. 439 - 450
Solvability conditions for some Dirichlet type boundary value problems in the framework of Hermitian Clifford analysis are established. 
Hermitian Clifford analysis | Boundary value and extension problems for solutions of partial differential equations | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
数学学报:英文版, ISSN 1439-8516, 2012, Volume 28, Issue 11, pp. 2289 - 2300
...@facinf.uho.edu.cu Juan BORY-REYES Departamento de Matem´ atica, Universidad de Oriente, Santiago de Cuba 90500,C u b a E-mail : jbory@rect.uo.edu.cu Fred BRACKX Hennie DE... 
Dgt | 变换域 | Clifford分析 | r指数 | 范数估计 | 连续循环 | 希尔伯特变换 | Hilbert变换 | Hilbert transform | fractal geometry | Mathematics, general | 30G35 | Mathematics | Hermitean Clifford analysis | MATHEMATICS | MATHEMATICS, APPLIED | Studies | Hilbert space | Fractals | Mathematical analysis | Upper bounds | Fractal analysis | Transforms | Norms | Boundaries | Estimates | Standards
Journal Article
Revista Matemática Iberoamericana, ISSN 0213-2230, 2010, Volume 26, Issue 2, pp. 449 - 479
Clifford analysis offers a higher dimensional function theory studying the null solutions of the rotation invariant, vector valued, first order Dirac operator... 
General | Linear and multilinear algebra | matrix theory | Functions of a complex variable | Topological groups, Lie groups | Howe dual pair | Hermitean clifford analysis | MATHEMATICS | Hermitean Clifford analysis | 30G35 | 15A66 | 22E46
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 09/2010, Volume 138, Issue 9, pp. 3241 - 3256
In this paper we construct the main ingredients of a discrete function theory in higher dimensions by means of a new "skew" type of Weyl relations. We will... 
Inner products | Scalars | Polynomials | Mathematical vectors | Mathematical duality | Mathematical functions | Mathematics | Coefficients | Discrete functions | Degrees of polynomials | Fischer decomposition | Discrete monogenic polynomial | MATHEMATICS | MATHEMATICS, APPLIED | DIFFERENCE POTENTIALS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 01/2015, Volume 421, Issue 2, pp. 1531 - 1545
An orthogonal Appell basis of homogeneous polynomials is constructed for the Bergman space of square-integrable hermitian monogenic functions in the unit ball... 
Orthogonal basis | Taylor series | Appell property | Hermitian monogenic function | MATHEMATICS, APPLIED | SPHERICAL MONOGENICS | ORTHOGONAL BASES | CAUCHY | GELFAND-TSETLIN BASES | POLYNOMIALS | MATHEMATICS | CONSTRUCTION | SYSTEMS
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 2/2018, Volume 12, Issue 2, pp. 439 - 456
... Fields of Spin 1 in Dimension 4 F. Brackx 1 · H. De Schepper 1 · L. Krump 2 · V . Souˇ cek 2 Received: 23 February 2017 / Accepted: 14 June 2017 / Published online... 
Operator Theory | Fischer decomposition | Massless fields | Analysis | Mathematics, general | Mathematics | Spin 1 | MATHEMATICS | MATHEMATICS, APPLIED | DE RHAM SYSTEMS | GELFAND-TSETLIN BASES | Numerical analysis
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 2/2017, Volume 11, Issue 2, pp. 359 - 374
... Analysis Juan Bory Reyes 1 · Hennie De Schepper 2 · Alí Guzmán Adán 2 · Frank Sommen 2 Received: 3 February 2016 / Accepted: 15 June 2016 / Published online: 23 June... 
32A26 | Operator Theory | Fischer decomposition | Analysis | Structural set | 31B10 | Clifford analysis | Mathematics, general | 30G35 | Mathematics | Dirac operator | MATHEMATICS | MATHEMATICS, APPLIED | DIRICHLET PROBLEM | Numerical analysis
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 2/2014, Volume 8, Issue 2, pp. 485 - 511
... Analysis Hilde De Ridder · Hennie De Schepper · Frank Sommen Received: 17 August 2012 / Accepted: 30 March 2013 / Published online: 12 April 2013 © Springer Basel 2013... 
Fueter polynomials | Discrete Clifford analysis | Mathematics | Secondary 12H10 | Operator Theory | Taylor series expansion | 41A58 | Primary 39A12 | 44A55 | Analysis | 15A66 | Mathematics, general | Sampling theorems | 39A70 | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Boundary Value Problems, ISSN 1687-2762, 12/2010, Volume 2010, Issue 1, pp. 1 - 15
Journal Article
Complex Variables and Elliptic Equations, ISSN 1747-6933, 08/2013, Volume 58, Issue 8, pp. 1057 - 1069
Recently the basic setting has been established for the development of quaternionic Hermitian Clifford analysis, a theory centred around the simultaneous null... 
Hilbert transform | Cauchy integral | quaternionic Hermitian Clifford analysis | MATHEMATICS | 30G35 | Kernels | Operators | Algebra | Integrals | Mathematical analysis | Transforms | Complex variables | Boundaries
Journal Article
Potential Analysis, ISSN 0926-2601, 8/2014, Volume 41, Issue 2, pp. 613 - 645
... Bie · H. De Schepper Received: 5 December 2012 / A ccepted: 27 November 2013 / Published online: 13 D ecember 2013 © Springer Science+Business Media Dordrecht... 
Geometry | Potential Theory | Functional Analysis | Monogenic potential | Harmonic potential | Probability Theory and Stochastic Processes | 30G35 | Mathematics | DISTRIBUTIONS | MATHEMATICS | SPHERICAL MEANS | CLIFFORD ANALYSIS | OPERATORS
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 11/2016, Volume 39, Issue 16, pp. 4874 - 4891
Spaces of spinor‐valued homogeneous polynomials, and in particular spaces of spinor‐valued spherical harmonics, are decomposed in terms of irreducible... 
Fischer decomposition | quaternionic monogenicity | FUNDAMENTS | MATHEMATICS, APPLIED | ALGEBRAS | MANIFOLDS
Journal Article
Mathematische Zeitschrift, ISSN 1432-1823, 2011, Volume 272, Issue 1-2, pp. 253 - 268
Discrete Clifford analysis is a higher dimensional discrete function theory, based on skew Weyl relations. The basic notions are discrete monogenic functions,... 
Fueter polynomials | Discrete Clifford analysis | MATHEMATICS
Journal Article
Annals of Global Analysis and Geometry, ISSN 0232-704X, 12/2014, Volume 46, Issue 4, pp. 409 - 430
Journal Article
Communications on Pure and Applied Analysis, ISSN 1534-0392, 07/2011, Volume 10, Issue 4, pp. 1097 - 1109
Discrete Clifford analysis is a higher dimensional discrete function theory based on skew Weyl relations. It is centered around the study of Clifford algebra... 
Cauchy-Kovalevskaya extension | Discrete Clifford analysis | MATHEMATICS | MATHEMATICS, APPLIED | discrete Clifford analysis
Journal Article
Advances in Water Resources, ISSN 0309-1708, 2000, Volume 24, Issue 1, pp. 63 - 72
In this paper, we present a numerical model for a problem of coupled flow and transport in porous media. We use a barycentre based finite volume method (FVM),... 
Convection dominated transport | Discrete maximum principle | Density driven flow | Elder problem | Finite volume methods | Upwind methods | upwind methods | AQUIFERS | discrete maximum principle | density driven flow | GROUNDWATER-FLOW | WATER RESOURCES | finite volume methods | convection dominated transport | SOLUTE TRANSPORT | BRINE TRANSPORT | VERIFICATION
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 10/2012, Volume 6, Issue 5, pp. 971 - 985
The theory of complex Hermitean Clifford analysis was developed recently as a refinement of Euclidean Clifford analysis; it focusses on the simultaneous null... 
Cauchy integral formula | Quaternionic Hermitean Clifford analysis | MATHEMATICS | MATHEMATICS, APPLIED | Algebra | Universities and colleges | Architecture | Analysis
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.